# SDR AALA20040954

- Difficulty date: September 10, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - COCKPIT OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY FOR COCKPIT OVERHEAD EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
